# SDR SIMA20160720001

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 29,224 hours, 24,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005060022
- Condition: Seized
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CRUISE ALTITUDE OF 25000 FT, DENSE SMOKE THRU COCKPIT VENTS AS WELL AS CABIN.  SMOKE CLEARED AT 18000 FT.  FOUND NR 2 ACM SEIZED.  REMOVED AND REPLACED NR 2 ACM IAW MM 21-51-03.  OPS AND LEAK CHECKED GOOD. NO SMOKE NOTED. COMPLIED WITH ENGINE ODOR EVENT T/S PER ETN-EM-72-034. NO ODOR NOTICED.
